Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bounded solutions of whole-line differential equations


Author: David Lowell Lovelady
Journal: Bull. Amer. Math. Soc. 79 (1973), 752-753
MSC (1970): Primary 34A30, 34E99
DOI: https://doi.org/10.1090/S0002-9904-1973-13298-7
Corrigendum, Volume 79: Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 778--778
MathSciNet review: 0322267
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Conti, On the boundedness of solutions of ordinary differential equations, Funkcial. Ekvac. 9 (1966), 23-26. MR 37 #3102. MR 227518
  • 2. W. A. Coppel, On the stability of ordinary differential equations, J. London Math. Soc. 39 (1964), 255-260. MR 29 #1393. MR 164094
  • 3. W. A. Coppel, Stability and asymptotic behavior of differential equations, D. C. Heath & Co., Boston, 1965. MR 32 #7875. MR 190463
  • 4. D. L. Lovelady, Boundedness and ordinary differential equations on the real line, J. London Math. Soc. (to appear). MR 330625

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A30, 34E99

Retrieve articles in all journals with MSC (1970): 34A30, 34E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13298-7

American Mathematical Society